Ask an expert
Question

06 Oct 2006

Genital Warts
I have gental warts (anal) and have been using Aldara cream prescribed by my doctor for a month now. They are still there but I believe thay can take up to 16 weeks to clear. I have experienced extreme itchiness in this area as well at blistering which is apparently an affect from the cream. The blisters are sensitive and sore and they come and go - I've had three so far.

What could I use for the itching and blistering, if anything?

Thanks
Answer 399 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As you say, this is one of the side effects of the cream. It may be that you need to stop the cream for a while. Check this with your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20204 votes
Vote